# SDR DL757050422

- Difficulty date: July 31, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 43,083 hours, 19,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 211080107
- Condition: Seized
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

LEFT PACK RUNNING HOT AND MAKING SMELL, REPLACED SEIZED ACM.
